# SDR IPXA2021070671322

- Difficulty date: June 22, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AGA717019
- Condition: Corroded
- Location: Bs 1841 S43l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO STEP UP BULKHEAD SUPPORT ANGLE CORRODED AT STA.1841 BETWEEN STR 43L &STR 43R.REPAIRED CORRODED SUPPORT ANGLE IAW VT-SAA EA 011-5100-01-A9205 REV I/R AND UPS EO MD11-5100-80871-A (MINOR).
